| Model Number |
369741 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples, but 2 photos and 1 video were provided for investigation.The photos and video were reviewed and the indicated failure mode for underfill was observed.Additionally, 10 retention samples from bd inventory were evaluated by visual examination and functional draw testing and the issue of underfill was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode underfill.Bd was not able to identify a root cause for the indicated failure mode.
Event or Problem Description
It was reported when using the bd vacutainer® esr blood collection tube there was under-fill or low draw of a tube with blood.This event affected 200 tubes.The following information was provided by the initial reporter.The customer stated: "insufficient negative pressure, i did a pumping test, and 1 of the 5 tubes was obviously insufficient.".